# SDR DALA2022101306597

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 86,740 hours, 39,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 NEED TO COMPLY WITH ERA 547942-14AD. CORRECTIVE ACTION: COMPLIED WITH ERA 547942-14AD. (2448747)
